# SDR SWIA202053038

- Difficulty date: August 25, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Stop
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE BRIDGING PIECE/ALIGNMENT STOP ASSEMBLY IS CRACKED ON TOP FWD & AFT ENDS.  C-CHECK   RO 10/4/2020.  REMOVED AND INSTALLED NEW LT ENGINE BRIDGING PIECE/ALIGNMENT STOP ASSEMBLY, REF CRJ 200 SRM.  DRILLED AND LOCATED HOLES, REF CRJ 200 SRM.
